# SDR F3LA200700221

- Difficulty date: September 9, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32143031
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED "TEST EMERG LIGHT BAT" BATTERY CAPACITY CHECK FAILED.  REMOVED AND REPLACED EMERGENCY EXIT BATTERIES IAW AMM 33-51-38-PB401.  OPERATIONAL CHECK GOOD IAW 33-51-00-710-001, (S/N'S 26827, 24286, 26936, 042015).
